# SDR RAIA00401039

- Difficulty date: January 27, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 16,191 hours, 18,471 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 51228801
- Part serial: 0359
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5539-STL, LT OVERHEAT WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED LT HAND OVERHEAT LOOP.
